MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GL-182
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Purulent Discharge (1812); Itching Sensation (1943); Pain (1994); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, 4 days postoperatively of wound suturing, the patient complained of skin itching, discomfort, and pain at the wound.Observation revealed that the suture was poorly absorbed, and redness swelling and suppuration were observed at the site where the suture passed through.The patient felt pain when it was pressed.The unabsorbed suture was cut open, and the wound was disinfected, pus was drained, and dressings were changed every day.Oral antibiotics and antihistamines were given for symptomatic supportive treatment.After treatment, the adverse reaction symptom gradually improved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20694605
Report Number1219930-2024-05404
Device Sequence Number3714928
Product Code GAM
UDI-Device Identifier10884521045064
UDI-Public10884521045064
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGL-182
Device Catalogue NumberGL-182
Device Lot NumberA3A0084Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date11/25/2024
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight63 KG